# SDR COMA9710088

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 5754 · Leading Edge Devices
- Part: Rollers
- Part number: KRP138112VT
- Condition: Dirty
- Location: Rt Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OUTBOARD FLAPS FAILED TO RETRACT.  REPLACED THE ROLLERS ON THE RT OUTBOARD FLAP.
